MathSciNet Relay Station
MathSciNet bibliographic data
MR1328754 (96h:55006) 55P42 (55P60 55Q10 55T15)
Mahowald, Mark; Sadofsky, Hal $v\sb n$ telescopes and the Adams spectral sequence. Duke Math. J. 78 (1995), no. 1, 101–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement